# SDR ASAA2021071135383

- Difficulty date: July 11, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 20,115 hours, 6,364 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7520 · Engine Cooling System
- Part: Sensor
- Part number: RP23600
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENG#2 SHORT TIME FAULT. MSG# 75-20802. "T25 SIGNALS DISAGREE" DEFER PER T/C 78273000. GROUNDED - YES. REMOVED AND REPLACED #2 ENG T25 SENSOR REF B737-900 AMM 73-21-02 OP CK GOOD FAULT NO LONGER PRESENT.
